Discussions By Condition: Male sexual conditions

Please help me!?!?!

Posted In: Male sexual conditions 2 Replies
  • Posted By: kaldzzz
  • August 22, 2008
  • 04:10 AM

Hello all...
No answer is a stupid answer. thank you all in advance.

Before I describe my situation, heres a little background on what happened.
Masterbated alot, daily for over a year, under close examination i noticed a tiny skin irritation from friction- and this led to my downfall.

started applying steroid creams on my penis shaft- same spot on the irritated area 3,4 times a day (very stupid of me) and actually switched back and forth between different steroid creams that i had from before. a list of these steroid creams are as follow
1)fucidin ointment
2)fucidin H ointment

so i applied these creams, then one day i woke up going to washroom to uriniate i noticed small circular area that looked lighter in color than rest of skin. (on the shaft) so i got freaked out, started applying more steroids,
went to the doctor, the doctor perscribed me even another anti-fungal cream (steroid cream) i think he was blind enough to see it as a hypopigmentation, and i was stupid enought to use the cream being so desperate trying to get rid of the problems i caused for myself. after a week or so and without seeing any results. visited another doctor, he thought it was a ring worm, so he perscribed me ketoderm and the reason he thought it was a ringworm was because surrounding the skin hypopigmented spot was the skin surrounding started to turn pink(tiny veins). anyways and i am here now. the hypopigmented spot is about half size of penny. and the skin around it is a little pink, when i spread the pink skin the pinkish color fades, but i see very tiny blood veins. CAN ANYONE TELL ME IF THIS IS SIDE AFFECT OF STEROID CREAM... PLZ PLZ PLZ HELP

Reply Flag this Discussion

2 Replies:

  • sorry just a correction***blind enough not to see it as a hypopigmentation
    kaldzzz 5 Replies
    • August 22, 2008
    • 04:12 AM
    • 0
    Flag this Response
  • Yes, continued use of topical steroids can result in hypopigmentation and thinning of skin.
    Anonymous 42,789 Replies
    • August 23, 2008
    • 08:10 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?